Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 8, NWS El Paso, TX

April 8, 2008

NWS El Paso, TX issued this wind advisory at Apr 8, 2008, 2:47 PM MDT. It took effect at Apr 9, 2008, 1:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2008, 2:47 PM MDT (20:47 UTC)
In effect from
Apr 9, 2008, 1:00 PM MDT
Expired
Apr 9, 2008, 9:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 082047
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
247 PM MDT TUE APR 8 2008

...WIND ADVISORY AND BLOWING DUST ADVISORY IN EFFECT WEDNESDAY
AFTERNOON AND EVENING FOR SOUTHWESTERN NEW MEXICO AND FAR WEST
TEXAS...

.AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE AREA AND A SURFACE
TROUGH DEVELOPING OVER EASTERN NEW MEXICO WILL BRING STRONG WINDS
WITH AREAS OF BLOWING DUST TO SOUTHERN NEW MEXICO AND WEST TEXAS
WEDNESDAY AFTERNOON AND EVENING. WEST TO SOUTHWEST WINDS SUSTAINED
AT 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED FROM THE NEW
MEXICO BOOTHEEL EASTWARD INTO HUDSPETH AND SOUTHERN OTERO COUNTIES
WEDNESDAY AFTERNOON AND EVENING. THE STRONGEST WINDS WILL BE ON
EASTERN SLOPES OF AREA MOUNTAINS. THESE WINDS WILL CAUSE BLOWING
DUST AND SAND WITH VISIBILITIES DROPPING TO LESS THAN HALF A MILE
IN MANY AREAS...CREATING HAZARDOUS TRAVEL CONDITIONS.

NMZ024-030>032-TXZ055-056-091315-
/O.NEW.KEPZ.DU.Y.0004.080409T1900Z-080410T0300Z/
/O.NEW.KEPZ.WI.Y.0008.080409T1900Z-080410T0300Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...ALAMOGORDO...LORDSBURG...DEMING...
LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
247 PM MDT TUE APR 8 2008

...BLOWING DUST ADVISORY IN EFFECT FROM 1 PM TO 9 PM MDT
WEDNESDAY...
...WIND ADVISORY IN EFFECT FROM 1 PM TO 9 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO
9 PM MDT WEDNESDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS
WIND ADVISORY IS IN EFFECT FROM 1 PM TO 9 PM MDT WEDNESDAY. 

WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH
WILL OCCUR FROM THE NEW MEXICO BOOTHEEL TO SOUTHERN OTERO COUNTY
AND HUDSPETH COUNTY IN FAR WEST TEXAS WEDNESDAY AFTERNOON AND
EVENING. HIGHER GUSTS ARE LIKELY THROUGH PASSES AND OVER EASTERN
SLOPES OF AREA MOUNTAINS. BLOWING DUST WILL REDUCE VISIBILITY
OVER MUCH OF THE AREA...WITH VISIBILITY IN SOME LOCATIONS DROPPING
TO LESS THAN HALF A MILE.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITY. TRAVELERS ARE URGED TO USE CAUTION...ESPECIALLY ALONG
I-10 BETWEEN EL PASO AND LAS CRUCES...AND FROM THE DEMING AREA TO
THE ARIZONA STATE LINE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF MORE THAN 30 MPH
ARE EXPECTED. THESE WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

PARK
2 follow-up statements
000 
WWUS74 KEPZ 091306
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
706 AM MDT WED APR 9 2008

...WIND ADVISORY AND BLOWING DUST ADVISORY IN EFFECT THIS
AFTERNOON AND EVENING FOR SOUTHWESTERN NEW MEXICO AND FAR WEST
TEXAS...

.AN UPPER LEVEL DISTURBANCE MOVING INTO THE AREA AND A SURFACE
TROUGH DEVELOPING OVER EASTERN NEW MEXICO WILL BRING STRONG WINDS
WITH AREAS OF BLOWING DUST TO SOUTHERN NEW MEXICO AND WEST TEXAS
THIS AFTERNOON AND EVENING. WEST TO SOUTHWEST WINDS SUSTAINED AT
30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED FROM THE NEW
MEXICO BOOTHEEL EASTWARD INTO HUDSPETH AND SOUTHERN OTERO COUNTIES
WEDNESDAY AFTERNOON AND EVENING. THE STRONGEST WINDS WILL BE ON
EASTERN SLOPES OF AREA MOUNTAINS. THESE WINDS WILL CAUSE BLOWING
DUST AND SAND WITH VISIBILITIES DROPPING TO LESS THAN HALF A MILE
IN MANY AREAS...CREATING HAZARDOUS TRAVEL CONDITIONS.

NMZ024-030>032-TXZ055-056-092215-
/O.CON.KEPZ.DU.Y.0004.080409T1900Z-080410T0300Z/
/O.CON.KEPZ.WI.Y.0008.080409T1900Z-080410T0300Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...ALAMOGORDO...LORDSBURG...DEMING...
LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
706 AM MDT WED APR 9 2008

...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING...

A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. 

WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS OF 45 TO
50 MPH WILL OCCUR FROM THE NEW MEXICO BOOTHEEL TO SOUTHERN OTERO
COUNTY AND HUDSPETH COUNTY IN FAR WEST TEXAS WEDNESDAY AFTERNOON
AND EVENING. HIGHER GUSTS ARE LIKELY THROUGH PASSES AND OVER
EASTERN SLOPES OF AREA MOUNTAINS. BLOWING DUST WILL REDUCE
VISIBILITY OVER MUCH OF THE AREA...WITH VISIBILITY IN SOME
LOCATIONS DROPPING TO LESS THAN HALF A MILE.

IN ADDITION TODAYS STRONG WINDS AND VERY DRY CONDITIONS HAVE
CREATED ELEVATED FIRE DANGER CONDITIONS. EXTREME CAUTION IS
URGED IN OUTDOOR ACTIVITIES.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITY. TRAVELERS ARE URGED TO USE CAUTION...ESPECIALLY ALONG
I-10 BETWEEN EL PASO AND LAS CRUCES...AND FROM THE DEMING AREA TO
THE ARIZONA STATE LINE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF MORE THAN 30 MPH
ARE EXPECTED. THESE WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BIRD
000 
WWUS74 KEPZ 091836
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1236 PM MDT WED APR 9 2008

...WINDY CONDITIONS ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS
TODAY AND AGAIN ON THURSDAY...

.AN UPPER LEVEL DISTURBANCE MOVING INTO THE AREA AND A SURFACE
TROUGH DEVELOPING OVER EASTERN NEW MEXICO WILL BRING STRONG WINDS
WITH AREAS OF BLOWING DUST TO SOUTHERN NEW MEXICO AND WEST TEXAS
THIS AFTERNOON AND EVENING. WEST TO SOUTHWEST WINDS SUSTAINED AT
30 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED FROM THE NEW
MEXICO BOOTHEEL EASTWARD INTO HUDSPETH AND SOUTHERN OTERO COUNTIES
THIS AFTERNOON AND EVENING. THE STRONGEST WINDS WILL BE ON
EASTERN SLOPES OF AREA MOUNTAINS. THESE WINDS WILL CAUSE BLOWING
DUST AND SAND WITH VISIBILITIES DROPPING TO LESS THAN HALF A MILE
IN MANY AREAS...CREATING HAZARDOUS TRAVEL CONDITIONS.

WESTERLY WINDS WILL INCREASE AGAIN LATE THURSDAY MORNING WITH
STRONG WINDS AROUND 30 MPH AND GUSTS NEAR 40 MPH CONTINUING
THURSDAY AFTERNOON AND EVENING. VISIBILITIES WILL DECREASE TO
UNDER A MILE IN BLOWING DUST OVER ISOLATED LOCATIONS ON THURSDAY.

NMZ024-030>032-TXZ055-056-100300-
/O.NEW.KEPZ.WI.Y.0009.080410T1500Z-080411T0200Z/
/O.CON.KEPZ.DU.Y.0004.080409T1900Z-080410T0300Z/
/O.CON.KEPZ.WI.Y.0008.080409T1900Z-080410T0300Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHWEST DESERT/BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...ALAMOGORDO...LORDSBURG...DEMING...
LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
1236 PM MDT WED APR 9 2008

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT
THURSDAY. 

A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM
MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM
MDT THIS EVENING. 

WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS OF 45 TO
50 MPH WILL OCCUR FROM THE NEW MEXICO BOOTHEEL TO SOUTHERN OTERO
COUNTY AND HUDSPETH COUNTY IN FAR WEST TEXAS THIS AFTERNOON AND
EVENING. HIGHER GUSTS ARE LIKELY THROUGH PASSES AND OVER EASTERN
SLOPES OF AREA MOUNTAINS. BLOWING DUST WILL REDUCE VISIBILITY OVER
MUCH OF THE AREA...WITH VISIBILITY IN SOME LOCATIONS DROPPING TO
LESS THAN HALF A MILE.

IN ADDITION TODAYS STRONG WINDS AND VERY DRY CONDITIONS HAVE
CREATED ELEVATED FIRE DANGER CONDITIONS. EXTREME CAUTION IS URGED
IN OUTDOOR ACTIVITIES.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITY. TRAVELERS ARE URGED TO USE CAUTION...ESPECIALLY ALONG
I-10 BETWEEN EL PASO AND LAS CRUCES...AND FROM THE DEMING AREA TO
THE ARIZONA STATE LINE.

ON THURSDAY WESTERLY WINDS WILL INCREASE DURING THE LATE MORNING
WITH STRONG WINDS AROUND 30 MPH AND GUSTS TO 40 MPH CONTINUING
THROUGH THE AFTERNOON AND EARLY EVENING. VISIBILITIES MAY FALL TO
UNDER A MILE IN BLOWING DUST OVER A FEW LOCATIONS ON THURSDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF MORE THAN 30 MPH
ARE EXPECTED. THESE WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.


$$

NMZ022-023-025-100300-
/O.NEW.KEPZ.WI.Y.0009.080410T1500Z-080411T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
SOUTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
MESCALERO...CLOUDCROFT...TIMBERON
1236 PM MDT WED APR 9 2008

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MDT
THURSDAY. 

A STRONG LOW PRESSURE SYSTEM WILL DEVELOP OVER THE REGION
RESULTING IN INCREASING WESTERLY WINDS. WIND SPEEDS WILL BE
AROUND 30 MPH WITH GUSTS TO 40 MPH FROM LATE MORNING THROUGH THE
AFTERNOON AND EARLY EVENING ON THURSDAY WITH HIGHER GUSTS ON
MOUNTAIN PASSES. DRIVING MAY BECOME DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. BLOWING SAND AND DUST MAY ALSO REDUCE
VISIBILITIES OVER ISOLATED LOCATIONS.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ROGASH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 8, 4:11 AM MDT, 10 hours 36 minutes earlier.

Area forecast discussion, Apr 8, 4:11 AM MDT, 10 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
411 AM MDT TUE APR 8 2008

.SYNOPSIS...
A NICE DAY TODAY WITH TEMPERATURES RUNNING A FEW DEGREES ABOVE
NORMAL WITH PLENTY OF SUN. WEDNESDAY WILL SEE A RETURN TO STRONG
WINDS AND SOME BLOWING DUST...THE WINDS WILL CONTINUE INTO
THURSDAY WITH COOLER TEMPERATURES ON THURSDAY AND FRIDAY. THE
COMING WEEKEND LOOKS GOOD WITH NEAR NORMAL TEMPERATURES AND
PLENTY OF SUNSHINE.

&&

.DISCUSSION...
CURRENTLY WE SIT BETWEEN UPPER LEVEL TROFS...ONE TO OUR EAST AND
ONE TO OUR WEST. THE TROF TO OUR WEST WILL MOVE ACROSS CALIFORNIA
TODAY AND THEN MOVE ACROSS ARIZONA DURING THE DAY ON WEDNESDAY.
THE STRONGEST WIND CORE ASSOCIATED WITH THE TROF LOOKS LIKE IT
WILL MOVE JUST TO THE SOUTH OF THE AREA WHILE THE LEE SIDE TROF
HAS A LITTLE TROUBLE GETTING SET UP BY WEDNESDAY AFTERNOON. IF
THOSE PIECES OF THE WIND PUZZLE WERE TO COME TOGETHER A LITTLE
BETTER WE WOULD PROBABLY HIT WIND ADVISORY CRITERIA...BUT WITH
THINGS BEING A LITTLE OFF I HAVE LEFT THE WINDS JUST BELOW
ADVISORY LEVELS. EARLIER MODEL RUNS HAD HINTED AT A CHANCE FOR
PRECIP ESPECIALLY ACROSS THE NORTHER TIER OF THE CWA...BUT THE
CURRENT MODELS KEEP ALL THE PRECIP NORTH OF THE AREA SO I HAVE
LEFT THE MENTION OF POPS OUT OF THE FORECAST...THOUGH I WOULDNT
BE SURPRISED IF A SPRINKLE OR TWO WAS FELT WEDNESDAY AFTERNOON.
BLOWING DUST MAY ALSO BE A PROBLEM LATE IN THE AFTERNOON ON
WEDNESDAY. THE WINDS WITH THIS SYSTEM WILL BE MORE WESTERLY THAN
SOUTHWESTERLY WHICH ISNT THE BEST FOR BLOWING DUST...BUT THERE
IS ENOUGH OF A THREAT TO WARRANT MENTION IN THE ZONES. THE TROF
AND ASSOCIATED WINDS WILL BE SLOW TO MOVE OFF AND AS A MATTER OF
FACT THE SURFACE LEE SIDE TROF GETS A LITTLE BETTER ESTABLISHED
DURING THE OVERNIGHT HOURS ON THURSDAY MORNING SO WE WILL SEE OUR
WINDS CONTINUE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON. IN
ADDITION TO THE WINDS THE TROF WILL HELP SWING SOME COOLER AIR
INTO THE REGION SO HIGHS ON THURSDAY AND FRIDAY WILL RUN A COUPLE
OF DEGREES BELOW NORMAL.

FOR FRIDAY AND THE WEEKEND...AN UPPER LEVEL RIDGE WILL BUILD
ACROSS THE SOUTHWEST. THIS WILL KEEP US SUNNY AND WARM.
TEMPERATURES WILL BOUNCE BACK ABOVE NORMAL BY SATURDAY AFTERNOON.
THE SUNNY WARM WEATHER LOOKS TO CONTINUE INTO THE FIRST PART OF
NEXT WEEK...WITH NO SIGNS OF A WIND MAKER THROUGH AT LEAST NEXT
TUESDAY.

&&

.AVIATION...08/12Z-09/12Z
VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS.

&&

.FIRE WEATHER...
TODAY WILL BE A CALMER DAY COMPARED TO YESTERDAY AND TOMORROW.
LOOKING AHEAD AT TOMORROW WE WILL SEE THE APPROACH OF AN UPPER
LEVEL TROF WHICH WILL HELP CREATE STRONG SURFACE WINDS. THE WINDS
WILL COMBINE WITH VERY LOW RHS TO GIVE US RED FLAG CONDITIONS
WEDNESDAY AFTERNOON. CURRENTLY A FIRE WEATHER WATCH IS IN PLACE
FOR SOUTHERN NEW MEXICO AND WEST TEXAS. THE WATCH WILL BE
UPGRADED TO A RED FLAG WARNING LATER TODAY OR EARLY WEDNESDAY
MORNING. THE WINDS WILL STAY UP FOR MUCH OF THE NIGHT WEDNESDAY
NIGHT SO THERE WILL BE VERY LITTLE RH RECOVERY OVER NIGHT.
THURSDAY WILL CONTINUE WITH MORE WINDY CONDITIONS. WE WILL BE
COOLER...BUT IT DOES LOOK LIKE WE WILL REACH CRITICAL WEATHER
VALUES AGAIN BY THURSDAY AFTERNOON. FOR FRIDAY AND THE WEEKEND A
RIDGE WILL BUILD ACROSS THE SOUTHWEST U.S. SO THAT WILL SLOW OUR
WINDS...BUT IT WILL CONTINUE OUR VERY DRY WEATHER.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 80  54  80  55  74 /   0   0   0   0   0
SIERRA BLANCA TX        81  52  81  53  75 /   0   0   0   0   0
LAS CRUCES              79  51  80  53  74 /   0   0   0   0   0
ALAMOGORDO              81  47  81  52  75 /   0   0   0   0   0
CLOUDCROFT              59  32  57  33  52 /   0   0   0   0   0
TRUTH OR CONSEQUENCES   78  46  79  51  73 /   0   0   0   0   0
SILVER CITY             71  37  70  42  65 /   0   0   0   0   0
DEMING                  80  46  80  52  74 /   0   0   0   0   0
LORDSBURG               79  43  79  52  73 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR NMZ110>113.

TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR TXZ055-056.

&&

BRICE
Hazardous weather outlook, Apr 8, 6:23 AM MDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
623 AM MDT TUE APR 8 2008

NMZ022>025-030>032-TXZ055-056-091230-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
623 AM MDT TUE APR 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG WINDS WILL
AGAIN DEVELOP ACROSS THE REGION ON WEDNESDAY AFTERNOON. WE COULD
ALSO SEE A ROUND OF BLOWING DUST WHICH WOULD REDUCE
VISIBILITIES...ESPECIALLY WEST OF LAS CRUCES TO THE ARIZONA
BORDER. THE WINDS WILL CONTINUE THROUGH THURSDAY AFTERNOON...BUT
NOT THE THREAT OF BLOWING DUST. THE WEEKEND LOOKS NICE WITH
PLENTY OF SUN AND CALMER WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 2:15 PM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more24 hr
Apr 8, 2:15 PM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more31 hr
Apr 8, 2:47 PM MDTBlowing Dust AdvisoryEPZ30 hr

Nearby

Wind Advisories in New Mexico, 2008Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.